# SDR UIEA2020121402554

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,387 hours, 15,579 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Idicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE DISCONNECT INOPERABLE.  TRANSFER TO MDDR NR 139399, IAW DDG 24-11-01-01A, CAT "B", DUE DATE 15DEC20.  C/W DDG PROCEDURES.  DISPATCH NOTIFIED 1012Z TS.  PLACARD INSTALLED.  RELAMPED RT GEN DRIVE DISCONNECT INDICATOR, IAW AMM 24-11-01.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR NR 139399.  PLACARD REMOVED.
